# SDR WVER2017062201

- Difficulty date: June 22, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 29,669 hours, 24,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Fuselage
- Part time: 29,669 hours, 24,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WALL SEAT TRACK CORRODED IN MULTIPLE LOCATIONS BETWEEN FS 485.00 AND FS 572.00.
